# SDR REXA2022051800966

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD FORMER HAS CORROSION ON ITS INTERIOR SIDE AT THE LOWER LATCH CAM AREA	REPLACED CORRODED PAX DOOR FWD FORMER WITH NEW REPLACEMENT FORMER (PN 601R318031-5S) USING ALL NEW FASTENERS. REF BOMBARDIER DWG#601R31702 REV N AND CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01.
